# SDR CALA0200489

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 11,371 hours, 3,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Sta 334-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A START CART STRUCK THE AIRCRAFT LEAVING A 2" X 2" HOLE IN FUSELAGE SKIN AT STA 334-344, STRINGER 19R. REPAIRED IAW ECRA 5330-03169. A DIP WAS ISSUED TO PERFORM INSPECTIONS ON THE REPAIR AREA WITHIN 12 MONTHS FROM OCTOBER 7, 2002. SEE ECRA 5330-03169, REV A FOR PERMANENT REPAIR.
